A NEW QUADRATIC FUNCTIONAL EQUATION IN TWO SPACES

Purchase PDF

Published: 2017-09-27

Page: 169-178


R. MURALI *

Department of Mathematics, Sacred Heart College, Tirupattur - 635 601, TamilNadu, India

E. THANDAPANI

Ramanujan Institute for Advanced Study in Mathematics, University of Madras Chepauk Campus, Chennai -600 005, India

V. VITHYA

Department of Mathematics, Sacred Heart College, Tirupattur - 635 601, TamilNadu, India

*Author to whom correspondence should be addressed.


Abstract

The main objective of this paper is to obtain the results for the stability of quadratic functional equation in matrix non-Archimedean fuzzy normed spaces and matrix normed spaces by using the fixed point method.

Keywords: Hyers-Ulam stability, fixed point, quadratic functional equation, matrix non-Archemedian fuzzy normed spaces, matrix normed spaces


How to Cite

MURALI, R., THANDAPANI, E., & VITHYA, V. (2017). A NEW QUADRATIC FUNCTIONAL EQUATION IN TWO SPACES. Asian Journal of Mathematics and Computer Research, 20(3), 169–178. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1075

Downloads

Download data is not yet available.